Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 10, NWS San Angelo, TX

May 26, 2014Coke County, Sterling County, Tom Green County, Texas

NWS San Angelo, TX issued this tornado warning at May 26, 2014, 7:11 PM CDT for Coke County, Sterling County, Tom Green County, Texas. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2014, 7:11 PM CDT (00:11 UTC)
Expired
May 26, 2014, 8:00 PM CDT
In force
49 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Coke County, TX, Sterling County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 56 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:12 PM CDTHAIL 25 Wnw Sterling City, TX
May 26, 7:13 PM CDTTORNADO5 Wnw Broome, TXROPE TORNADO
May 26, 7:15 PM CDTHAIL 1.75Sterling City, TX
May 26, 7:15 PM CDTTORNADO1 Nw Broome, TXBRIEF ROPE TORNADO.
May 26, 7:31 PM CDTTORNADO7 W Broome, TXCONFIRMED ROPE TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 3:03 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WFUS54 KSJT 270011
TORSJT
TXC081-431-451-270100-
/O.NEW.KSJT.TO.W.0010.140527T0011Z-140527T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
711 PM CDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN COKE COUNTY IN WEST CENTRAL TEXAS...
  SOUTHERN STERLING COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 705 PM CDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES SOUTHWEST
  OF STERLING CITY...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THE TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN TOM   
GREEN...SOUTHERN STERLING AND SOUTHWESTERN COKE COUNTIES...TRACKING 
ALONG AND JUST SOUTH OF US 87. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3196 10104 3177 10060 3152 10073 3152 10078
      3157 10107 3176 10118
TIME...MOT...LOC 0009Z 306DEG 17KT 3176 10110

TORNADO...OBSERVED
HAIL...1.75IN

$$
04
2 follow-up statements
102 
WWUS54 KSJT 270022
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
722 PM CDT MON MAY 26 2014

TXC081-431-451-270100-
/O.CON.KSJT.TO.W.0010.000000T0000Z-140527T0100Z/
STERLING TX-TOM GREEN TX-COKE TX-
722 PM CDT MON MAY 26 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN COKE...
NORTHWESTERN TOM GREEN AND STERLING COUNTIES UNTIL 800 PM CDT...

AT 714 PM CDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES SOUTHWEST OF 
STERLING CITY...AND MOVING SOUTHEAST AT 20 MPH. ANOTHER TORNADO WAS 
ALSO REPORTED NEAR 5 MILES NW OF BROOME AT 713 PM. THE HAIL CORE 
WITH GOLFBALL SIZE HAIL WAS FOLLOWING HIGHWAY 87 FROM STERLING CITY 
TO WATER VALLEY.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
BROOME...WATER VALLEY AND US-87 NEAR THE COKE-TOM GREEN COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3196 10104 3177 10060 3152 10073 3152 10078
      3157 10107 3176 10118
TIME...MOT...LOC 0019Z 307DEG 16KT 3173 10106

TORNADO...OBSERVED
HAIL...1.75IN

$$
518 
WWUS54 KSJT 270034
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
734 PM CDT MON MAY 26 2014

TXC081-431-451-270100-
/O.CON.KSJT.TO.W.0010.000000T0000Z-140527T0100Z/
STERLING TX-TOM GREEN TX-COKE TX-
734 PM CDT MON MAY 26 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN COKE...
NORTHWESTERN TOM GREEN AND SOUTHEASTERN STERLING COUNTIES UNTIL 800
PM CDT...

AT 728 PM CDT...A CONFIRMED TORNADO WAS LOCATED 8 MILES SOUTH OF 
STERLING CITY...OR 7 MILES WEST OF BROOME...AND MOVING EAST AT 25 
MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
BROOME...WATER VALLEY AND US-87 NEAR THE COKE-TOM GREEN COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3154 10079 3162 10106 3176 10106 3190 10102
      3177 10060 3152 10073
TIME...MOT...LOC 0033Z 286DEG 21KT 3172 10095

TORNADO...OBSERVED
HAIL...1.75IN

$$
04

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 6:16 PM CDT, 55 minutes earlier.

Area forecast discussion, May 26, 6:16 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
616 PM CDT MON MAY 26 2014

.AVIATION...
/00Z TAFS/

Large complex of storms will slide southeast into the area during
the evening hours, effecting both San Angelo and Abilene, KSJT and
KABI. Uncertain about how far southeast it will come this evening,
so whether the storms reach the southern terminals is a question.
Otherwise, MVFR ceilings will move north and cover most of the area
after midnight.

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT MON MAY 26 2014/

SHORT TERM...
(Tonight and Tomorrow)

Although flash flooding remains a major concern for this afternoon
and tonight, severe thunderstorms are also a concern for the shorter
term. With much of West Central Texas under sunny skies this
afternoon, the atmosphere continues to become more unstable.
Thunderstorms, some severe, have already developed, across the Trans
Pecos region of west Texas, along an old outflow boundary. Surface
based CAPES there are currently around 2000 to 2500 J/Kg, and
convective inhibition is near zero. Based on coordination with the
Storm Prediction Center, Tornado Watch number 188 is now in effect
for much of West Central Texas. This watch is valid until 11 PM CDT
this evening. The thinking is supercells will continue to develop to
the west and move into West Central Texas. With 0 to 6 Km Bulk Shear
around 50 knots and WSR-88D VAD Wind Profile data indicating veering
through the first 8000 feet, the primary threats, in order of
concern this afternoon and evening, are tornadoes, large hail,
damaging winds, and ever present deadly lightning. In addition to
severe thunderstorms, flash flooding remains a significant threat
for this afternoon and tonight. Thus, a Flash Flood watch remains in
effect for all of West Central Texas until 7 AM CDT tomorrow
morning. The ground is saturated across much of West Central Texas;
so, any additional rainfall will likely produce flash flooding.

For tomorrow, rain chances diminish, as the upper low moves east
along the Red River. Models continue to generate QPF, mainly across
our eastern counties. Continuing the best PoPs for those counties
look best. Tomorrow afternoon, a weak front will slide southeast
across West Central Texas and bring north winds. Highs for tomorrow
afternoon in the 80s still look likely.

LONG TERM...
(Tuesday night through Monday)

The large upper level low that has been bringing much needed
rainfall to West Central Texas, will be over Northeast Texas Tuesday
evening, then slow down and meander across East Texas/Louisiana
through this weekend. Slight chance PoPs were left across the
extreme southeast counties Tuesday night into Wednesday, on the
backside of the upper low. Rain chances were left out of the
forecast on Thursday, as most convection should remain east of the
area. Highs on both Wednesday and Thursday will be in the mid to
upper 80s, with lows in the 60s.

While the aforementioned upper level low is stalled to our east, an
upper level ridge will build to our west. This will put West Central
Texas in a shear zone between the two features. Isolated to
scattered showers and thunderstorms will be possible both afternoons
Friday and Saturday, with the best chance across our eastern
counties, farther away from effects of the ridge. Coverage looks
limited and uncertainty remains, so for now, very few changes were
made to the inherited PoPs. Sunday through early next week, expect
dry conditions with slowly increasing temperatures. Most locations
will be in the lower to mid 90s, with overnight lows in the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 65  83  64  86  64 /  80  40  10  10   5
San Angelo 	 66  87  65  88  63 /  70  20  10   5   5
Junction 	 66  85  67  88  66 /  70  20  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Tuesday morning FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

07
Hazardous weather outlook, May 26, 2:32 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
232 PM CDT MON MAY 26 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
232 PM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WE EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE PRIMARY HAZARDS INCLUDE TORNADOES...LARGE
HAIL...DAMAGING WINDS...FLASH FLOODING...AND DANGEROUS CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS ARE ANTICIPATED ON TUESDAY WITH
LINGERING CHANCES ON WEDNESDAY. THE PRIMARY HAZARDS ARE LARGE
HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WE MAY ACTIVATE SPOTTERS LATER THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 26, 5:56 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
556 PM CDT MON MAY 26 2014

TXZ049-262330-
FISHER TX-
556 PM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT FOR FISHER
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 554 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF HOBBS...OR ABOUT 17 MILES NORTHEAST OF SNYDER...MOVING EAST AT 5
MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  HOBBS BY 630 PM CDT

LAT...LON 3269 10056 3272 10067 3296 10066 3297 10065
      3297 10044
TIME...MOT...LOC 2256Z 292DEG 6KT 3287 10068
Local storm report, May 26, 6:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TORNADO          14 WSW STERLING CITY    31.76N 101.21W
05/26/2014                   STERLING           TX   TRAINED SPOTTER

            CONFIRMED TORNADO ON THE GROUND.

&&

EVENT NUMBER SJT1400184

DOLL
Local storm report, May 26, 6:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
658 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             2 WNW STERLING CITY     31.85N 101.02W
05/26/2014  E1.75 INCH       STERLING           TX   AMATEUR RADIO

&&

EVENT NUMBER SJT1400185

DOLL
Local storm report, May 26, 7:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
702 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     STERLING CITY           31.84N 100.98W
05/26/2014  M60 MPH          STERLING           TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1400186

DOLL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:09 PM CDTSevere Thunderstorm WarningSJTNolan51 min
May 26, 7:23 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan52 min
May 26, 7:44 PM CDTTornado WarningSJTSterling46 min
May 26, 7:53 PM CDTTornado WarningSJTCoke, Sterling, Tom Green52 min
May 26, 8:11 PM CDTSpecial Weather StatementSJTRunnels34 min
May 26, 8:25 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green50 min
May 26, 8:28 PM CDTFlash Flood WarningSJTSterling3 hr
May 26, 8:37 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels38 min
May 26, 8:57 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green63 min
May 26, 9:09 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor66 min
May 26, 9:12 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green63 min
May 26, 9:39 PM CDTFlash Flood WarningSJTTom Green3 hr
May 26, 9:42 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman63 min
May 26, 10:00 PM CDTSevere Thunderstorm WarningSJTIrion60 min
May 26, 10:01 PM CDTFlash Flood WarningSJTRunnels3 hr
May 26, 10:09 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green51 min
May 26, 10:25 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 26, 10:32 PM CDTAreal Flood AdvisorySJTBrown118 min
May 26, 10:38 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan52 min
May 26, 11:03 PM CDTSpecial Weather StatementSJTConcho, McCulloch57 min
May 26, 11:08 PM CDTFlash Flood WarningSJTTom Green3 hr
May 26, 11:13 PM CDTSpecial Weather StatementSJTIrion32 min
May 26, 11:28 PM CDTAreal Flood AdvisorySJTConcho, McCulloch2 hr
May 26, 11:35 PM CDTSpecial Weather StatementSJTSchleicher25 min
May 26, 11:49 PM CDTSpecial Weather StatementSJTMcCulloch56 min
May 27, 12:25 AM CDTSpecial Weather StatementSJTSchleicher35 min
May 27, 1:05 AM CDTSpecial Weather StatementSJTMenard40 min
May 27, 1:30 AM CDTSevere Thunderstorm WarningSJTKimble, Menard45 min
May 27, 2:07 AM CDTAreal Flood AdvisorySJTTom Green3 hr
May 27, 2:12 AM CDTSevere Thunderstorm WarningSJTKimble, Mason63 min
May 27, 5:27 AM CDTAreal Flood AdvisorySJTBrown2 hr
May 27, 3:21 PM CDTSpecial Weather StatementSJTThrockmorton24 min
May 27, 3:57 PM CDTSpecial Weather StatementSJTBrown33 min
May 27, 4:01 PM CDTSpecial Weather StatementSJTSan Saba29 min
May 27, 4:06 PM CDTSevere Thunderstorm WarningSJTBrown39 min
May 27, 4:08 PM CDTSevere Thunderstorm WarningSJTSan Saba52 min
May 27, 4:38 PM CDTTornado WarningSJTSan Saba37 min
May 27, 4:56 PM CDTSevere Thunderstorm WarningSJTSan Saba49 min
May 27, 5:10 PM CDTTornado WarningSJTSan Saba35 min
May 27, 5:20 PM CDTSpecial Weather StatementSJTBrown25 min
May 27, 5:46 PM CDTTornado WarningSJTSan Saba29 min
May 27, 6:51 PM CDTSpecial Weather StatementSJTBrown24 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.